Publication database of NCMM , project MORE and MathMAC center.
Dear guest, welcome to this publication database. As an anonymous user, you will probably not have edit rights. Also, the collapse status of the topic tree will not be persistent. If you like to have these and other options enabled, you might ask Jaroslav Hron for a login account.
This site is powered by Aigaion - A PHP/Web based management system for shared and annotated bibliographies. For more information visit https://github.com/aigaion.
 [BibTeX] [RIS] [Request]
Convergence of a Brinkman-type penalization for compressible fluid flows
Type of publication: Article
Citation:
Journal: Journal of Differential Equations
Volume: 250
Number: 1
Year: 2011
Pages: 596--606
URL: http://ncmm.karlin.mff.cuni.cz...
DOI: 10.1016/j.jde.2010.09.031
Abstract: We show convergence of a Brinkman-type penalization of the com- pressible Navier-Stokes equation. In particular, the existence of weak solutions for the system in domains with boundaries varying in time is established.
Keywords:
Authors Feireisl, Eduard
Neustupa, Jiří
Stebel, Jan
Added by: [JS]
Total mark: 0
Attachments
    Notes
      Topics